# SDR FDEA202203160531

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: ADA3209
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- CENTER FLOOR BOARD IN BETWEEN THE 76-106 RBL AND STA 1159 AND 6-70 HAS   MULTIPLE DAMAGED AND CORRODED INSERTS. FABRICATED NEW FLOOR BOARD BETWEEN THE 76-106RBL AND STA 1159 AND 6-70 PER SRZ-  25-005.
